| Catalog Number |
HUD87098KIT |
| Medical Device Problem Codes |
Fire (1245); Melted (1385); Smoking (1585)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/02/2025
Type of Reportable Event
Malfunction
Event or Problem Description
According to the facility, "(b)(6) noticed smoke on the bed, opened the blanket and found blue tubings from the bipap on fire and melting.Bipap machine not on per rn." facility reports no injuries or impact to patient or user.
Additional Manufacturer Narrative
According to the facility, "(b)(6) noticed smoke on the bed, opened the blanket and found blue tubings from the bipap on fire and melting.Bipap machine not on per rn." facility reports no injuries or impact to patient or user.No additional information at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.